| Catalog Number |
02.12.0412FL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to laxity that caused knee instability after 3 years and 2 months from the last revision surgery (mdr 3005180920-2021-00334).The surgeon revised the insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13-jun-2024: lot 1905112: (b)(4) items manufactured and released on 31-jul-2019.Expiration date: 2024-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.